# SDR AU000879

- Difficulty date: September 15, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Beech B300C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3520 · Passenger Oxygen System
- Part: Diode
- Part number: 13240822
- Condition: Shorted
- Location: Passenger Oxygen
- Component: Passenger Oxygen
- Stage of operation: NR
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN OXYGEN CONTROL SOLENOID TRANSIENT VOLTAGE SUPPRESSION DIODE SHORT CIRCUITED.  FAILURE OF PASSENGER OXYGEN MASK AUTOMATIC DEPLOYMENT.  (X)
